DOCUMENTA MATHEMATICA, Vol. 18 (2013), 395-412

François Brunault

On Zagier's Conjecture for Base Changes of Elliptic Curves

Let $E$ be an elliptic curve over Q, and let $F$ be a finite abelian extension of Q. Using Beilinson's theorem on a suitable modular curve, we prove a weak version of Zagier's conjecture for $L(E_F,2)$, where $E_F$ is the base change of $E$ to $F$.

2010 Mathematics Subject Classification: 11G40, 11G55, 19F27

Keywords and Phrases: Elliptic curves, $L$-functions, elliptic dilogarithm, Zagier's conjecture, regulators, Beilinson's conjecture

Full text: dvi.gz 46 k, dvi 145 k, ps.gz 417 k, pdf 257 k.


Home Page of DOCUMENTA MATHEMATICA